Skip to main content Accessibility help
×
Home
  • Online publication date: March 2017

Some applications of regularmarkers

from RESEARCH ARTICLES
[1] R., Dougherty, S., Jackson, and A. S., Kechris, The structure of hyperfinite Borel equivalence relations, Transactions of the AmericanMathematical Society, vol. 341 (1994), pp. 193–225.
[2] L., Harrington, A. S., Kechris, and A., Louveau, A Glimm-Effros dichotomy for Borel equivalence relations, Journal of the AmericanMathematical Society, vol. 3 (1990), pp. 903–927.
[3] S., Jackson, A. S., Kechris, and A., Louveau, Countable Borel equivalence relations, Journal of Mathematical Logic, vol. 2 (2002), no. 1, pp. 1–80.
[4] A. S., Kechris, Classical descriptive set theory, Graduate Texts in Mathematics, vol. 156, Springer-Verlag, 1995.